A note on the paper “Characterizations on 2-isometries”.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 4, p. 572
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Classification :
46A70
Keywords: linear 2-normed space, 2-isometry let be a real linear space with dim, 2-isometry let be a real linear space with dim
Keywords: linear 2-normed space, 2-isometry let be a real linear space with dim, 2-isometry let be a real linear space with dim
@article{IJOPCM_2009__2_4_226777,
author = {Abbassi, Hossein and Nourouzi, Kourosh},
title = {A note on the paper {{\textquotedblleft}Characterizations} on 2-isometries{\textquotedblright}.},
journal = {International journal of open problems in computer science and mathematics},
pages = {572},
year = {2009},
volume = {2},
number = {4},
zbl = {1214.46003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_226777/}
}
TY - JOUR AU - Abbassi, Hossein AU - Nourouzi, Kourosh TI - A note on the paper “Characterizations on 2-isometries”. JO - International journal of open problems in computer science and mathematics PY - 2009 SP - 572 VL - 2 IS - 4 UR - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_226777/ LA - en ID - IJOPCM_2009__2_4_226777 ER -
%0 Journal Article %A Abbassi, Hossein %A Nourouzi, Kourosh %T A note on the paper “Characterizations on 2-isometries”. %J International journal of open problems in computer science and mathematics %D 2009 %P 572 %V 2 %N 4 %U http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_226777/ %G en %F IJOPCM_2009__2_4_226777
Abbassi, Hossein; Nourouzi, Kourosh. A note on the paper “Characterizations on 2-isometries”.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 4, p. 572. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_226777/